MathSciNet Relay Station
MathSciNet bibliographic data
MR2225523 Expansion
Bauwens, Luc; Laurent, Sébastien; Rombouts, Jeroen V. K. Multivariate GARCH models: a survey. J. Appl. Econometrics 21 (2006), no. 1, 79–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement